# SDR A6WA202408288799

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 41,109 hours, 40,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1583A
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

455 ORD-AZO EXPERIENCED A GEAR DISAGREE WHILE DEPARTING ORD. THE CREW RAN THE QRH AND ELECTED TO RETURN TO ORD. AN EMERGENCY WAS DECLARED.  AIRCRAFT REMOVED FROM SERVICE. PERFORMED OPS CHECK OF NOSE DOOR IAW AMM 32-22-01 OPS CHECK GOOD.  RETRIEVED PSUE CODES FOUND C/W M ACTION FOR MEL 32-30-01 REF BLK 2 FOR MEL.
